# SDR CALA0000055

- Difficulty date: January 21, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16808
- Make and model: Doug DC-9-82
- Aircraft serial: 49262
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1174
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CUSP WEB CRACKED AT FS 1174, LBL 43.  THE CRACKED SECTION OF WEB WAS REMOVED AND A NEW SECTION AND DOUBLER WERE INSTALLED IAW SRM 51-30-5.
